# SDR SWAA021275

- Difficulty date: June 6, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 4,256 hours, 2,473 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: BACB28AM07
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11038-55, RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED TAB HINGE BUSHINGS AT NR 2, 3 AND 4 HINGES PER MM.
